MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC.; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC.; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Catalog Number PR20XT
Medical Device Problem Codes Break (1069); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an open distal pancreatectomy with splenectomy, ultrasound, open cholecystectomy, diaphragm resection, partial left adrenalectomy, left lateral sectionectomy, and microwave ablation of the liver the probe got too hot and the tip broke off in the liver.The tip was retrieved from the patient and the patient is doing fine.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/20/2026.D4 batch #: unknown.Investigation summary : call home revealed reflected power errors and probe temperature too high error occurred on a non-ablating probe (it is possible the ablating other probe was close to the probe).No device will be returned to neuwave for further investigation.The potential cause is unknown.A search of nonconformities (ncs) was performed for lot ml25120222.There were no observed nonconformities for this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison WI 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer Contact
orla o'mahony
3529 anderson st
madison 53704
3035526892
MDR Report Key24927379
Report Number3008769756-2026-00003
Device Sequence Number10668540
Product Code NEY
UDI-Device Identifier00853719006425
UDI-Public(01)00853719006425(17)290831(10)ML25120222
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR20XT
Device Lot NumberML25120222
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown